Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("KANNAPPAN P")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 35

  • Page / 2
Export

Selection :

  • and

ON SOME GENERALIZED FUNCTIONAL EQUATIONS IN INFORMATION THEORYKANNAPPAN P.1979; AEQUATIONES MATH.; CHE; DA. 1979; VOL. 19; NO 1; PP. 116Article

ON DIRECTED DIVERGENCE, INACCURACY AND A FUNCTIONAL EQUATION CONNECTED WITH ABEL. IIKANNAPPAN P.1980; PERIOD. MATH. HUNGAR.; HUN; DA. 1980; VOL. 11; NO 3; PP. 213-219; BIBL. 8 REF.Article

ON SOME FUNCTIONAL EQUATIONS FROM ADDITIVE AND NON-ADDITIVE MEASURES-IKANNAPPAN P.1980; PROC. EDINB. MATH. SOC.; ISSN 0013-0915; GBR; DA. 1980; VOL. 23; NO 2; PP. 145-150; BIBL. 13 REF.Article

ON VARIOUS CHARACTERIZATIONS OF GENERALIZED DIRECTED DIVERGENCE.KANNAPPAN P.1975; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1975; VOL. 6; NO 6; PP. 655-667; BIBL. 8 REF.Article

ON A GENERALIZATION OF SOME MEASURES IN INFORMATION THEORY.KANNAPPAN P.1974; GLASN. MAT.; JUGOSL.; DA. 1974; VOL. 9; NO 1; PP. 81-93; ABS. SERBO-CROATE; BIBL. 12 REF.Article

A MIXED THEORY OF INFORMATION. IV: INSET-INACCURACY AND DIRECTED DIVERGENCEKANNAPPAN P.1980; METRIKA; DEU; DA. 1980; VOL. 27; NO 2; PP. 91-98; BIBL. 9 REF.Article

AN APPLICATION OF A DIFFERENTIAL EQUATION IN INFORMATION THEORYKANNAPPAN P.1979; GLASN. MAT.; YUG; DA. 1979; VOL. 14; NO 2; PP. 269-274; ABS. CRO; BIBL. 12 REF.Article

ON A FUNCTIONAL EQUATION CONNECTED WITH GENERALIZED DIRECTED-DIVERGENCE.KANNAPPAN P.1974; AEQUATIONES MATH.; SUISSE; DA. 1974; VOL. 11; NO 1; PP. 51-56; BIBL. 7 REF.Article

ON A MULTIPLACE FUNCTIONAL EQUATION RELATED TO INFORMATION MEASURES AND FUNCTIONSKANNAPPAN P.1983; KYBERNETIKA; ISSN 0023-5954; CSK; DA. 1983; VOL. 19; NO 2; PP. 110-120; BIBL. 11 REF.Article

ON SOME GENERALIZED FUNCTIONAL EQUATIONS IN INFORMATION THEORYKANNAPPAN P.1980; AEQUATIONES MATH.; CHE; DA. 1980; VOL. 20; NO 2-3; PP. 149-158; BIBL. 8 REF.Article

ON DIRECTED DIVERGENCE AND INACCUCARYKANNAPPAN P.1972; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; ISBN DTSCH; DA. 1972; VOL. 25; NO 1; PP. 49-55; BIBL. 11 REF.Serial Issue

ON SHANNON'S ENTROPY AND A FUNCTIONAL EQUATION OF ABEL.KANNAPPAN P.1977; PERIOD. MATH. HUNGAR.; HONGR.; DA. 1977; VOL. 8; NO 1; PP. 41-44; BIBL. 7 REF.Article

A MIXED THEORY OF INFORMATION. III. INSET ENTROPIES OF DEGREE BETAACZEL J; KANNAPPAN P.1978; INFORM. AND CONTROL; USA; DA. 1978; VOL. 39; NO 3; PP. 315-322; BIBL. 11 REF.Article

ON A CHARACTERIZATION OF GAUSSIAN MEASURES IN A HILBERT SPACE.KANNAN D; KANNAPPAN P.1975; ANN. INST. HENRI POINCARE, B; FR.; DA. 1975 PARU 1976; VOL. 11; NO 4; PP. 397-404; ABS. FR.; BIBL. 7 REF.Article

ON A FUNCTIONAL EQUATION RELATED TO THE CAUCHY EQUATION.KANNAPPAN P; KUCZMA M.1974; ANN. POLON. MATH.; POLOGNE; DA. 1974; VOL. 30; NO 1; PP. 49-55; BIBL. 8 REF.Article

DISTRIBUTIONAL SOLUTIONS IN INFORMATION THEORY. IIKAMINSKI A; KANNAPPAN P.1980; ANN. POL. MATH.; ISSN 0066-2216; POL; DA. 1980; VOL. 38; NO 3; PP. 289-294; BIBL. 8 REF.Article

GENERALIZATION OF SUM REPRESENTATION FUNCTION EQUATIONS. II. GENERALIZED DIRECTED DIVERGENCEKANNAPPAN P; RATHIE PN.1979; KYBERNETIKA; CSK; DA. 1979; VOL. 15; NO 1; PP. 28-39; BIBL. 6 REF.Article

ON A CHARACTERIZATION OF GAUSSIAN MEASURES IN A HILBERT SPACE.KANNAN D; KANNAPPAN P.1975; ANN. INST. HENRI POINCARE, B; FR.; DA. 1975; VOL. 11; NO 4; PP. 397-404; ABS. FR.; BIBL. 7 REF.Article

ON THE SOLUTION OF A FUNCTIONAL EQUATION CONNECTED WITH INACCURACY.KANNAPPAN P; RATHIE PN.1975; J. INDIA MATH. SOC.; INDIA; DA. 1975 PARU 1976; VOL. 39; NO 1-4; PP. 131-147; BIBL. 9 REF.Article

ON FUNCTIONAL EQUATIONS AND MEASURES OF INFORMATION. IIKANNAPPAN P; NG CT.1980; J. APPL. PROBABIL.; GBR; DA. 1980; VOL. 17; NO 1; PP. 271-277; BIBL. 3 REF.Article

ON A CHARACTERIZATION OF INACCURACY.RATHIE PN; KANNAPPAN P.1977; TRAB. ESTADIST. INVEST. OPER.; ESP.; DA. 1977; VOL. 28; NO 1; PP. 97-107; BIBL. 6 REF.Article

A FUNCTIONAL EQUATION AND ITS APPLICATION TO INFORMATION THEORY.KANNAPPAN P; NG CT.1974; ANN. POLON. MATH.; POLOGNE; DA. 1974; VOL. 30; NO 1; PP. 105-112; BIBL. 6 REF.Article

DISTRIBUTIONAL SOLUTIONS IN INFORMATION THEORYKAMINSKI A; KANNAPPAN P; MIKUSINSKI J et al.1979; ANN. POLON. MATH.; POL; DA. 1979; VOL. 36; NO 1; PP. 101-110; BIBL. 13 REF.Article

on a generalization of the Shannon functional inequalityKANNAPPAN, P; SAHOO, P. K.Journal of mathematical analysis and applications. 1989, Vol 140, Num 2, pp 341-350, issn 0022-247XArticle

A functional identity characterizing polynomialsCROSS, G. E; KANNAPPAN, P.Aequationes mathematicae (Printed ed.). 1987, Vol 34, Num 2-3, pp 147-152, issn 0001-9054Article

  • Page / 2